MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE MOD 2.5IN; E-Z CLEAN BLADE MODIFIED 2.5 INCH

ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE MOD 2.5IN; E-Z CLEAN BLADE MODIFIED 2.5 INCH
Catalog Number 0012M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/11/2025.B3: only event year known: 2025.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the megadyne ez clean electrode (0012m) blue insulated tip dropped out during use.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent 7/1/2025.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 0037h device was returned with the ptfe insulation detached and it was returned.Due to the condition of the device returned the event reported was confirmed.The electrode was tested for continuity and passed the test.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No definitive root cause could be reached that might have caused the detachment of the ptfe.A manufacturing record evaluation was performed for the finished device lot a9763a, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent 7/18/2025.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 0012m device was returned with the ptfe insulation detached and it was returned.Due to the condition of the device returned the event reported was confirmed.The electrode was tested for continuity and passed the test.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No definitive root cause could be reached that might have caused the detachment of the ptfe.A manufacturing record evaluation was performed for the finished device lot a9763a, and no non-conformances were identified.

Brand Name
E-Z CLEAN BLADE MOD 2.5IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 2.5 INCH
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo PR 00969
Manufacturer (Section G)
ETHICON ENDO SURGERY INDEPENDENCIA
chihuahua
MX  
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22182916
Report Number3005075853-2025-04404
Device Sequence Number8799272
Product Code GEI
UDI-Device Identifier10614559100110
UDI-Public(01)10614559100110(17)291231(10)A9763A
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0012M
Device Lot NumberA9763A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer06/30/2025
07/17/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/01/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown